In this paper we study spaces of holomorphic functions on the Siegel upper half-space U and prove Paley–Wiener type theorems for such spaces. The boundary of U can be identified with the Heisenberg group Hn. Using the group Fourier transform on Hn, Ogden and Vagi (Adv Math 33(1):31–92, 1979) proved a Paley–Wiener theorem for the Hardy space H2(U). We consider a scale of Hilbert spaces on U that includes the Hardy space, the weighted Bergman spaces, the weighted Dirichlet spaces, and in particular the Drury–Arveson space, and the Dirichlet space D. For each of these spaces, we prove a Paley–Wiener theorem, some structure theorems, and provide some applications. In particular we prove that the norm of the Dirichlet space modulo constants D˙ is the unique Hilbert space norm that is invariant under the action of the group of automorphisms of U.

(2019). Paley–Wiener Theorems on the Siegel Upper Half-Space [journal article - articolo]. In JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. Retrieved from http://hdl.handle.net/10446/202830

Paley–Wiener Theorems on the Siegel Upper Half-Space

Monguzzi, Alessandro;
2019

Abstract

In this paper we study spaces of holomorphic functions on the Siegel upper half-space U and prove Paley–Wiener type theorems for such spaces. The boundary of U can be identified with the Heisenberg group Hn. Using the group Fourier transform on Hn, Ogden and Vagi (Adv Math 33(1):31–92, 1979) proved a Paley–Wiener theorem for the Hardy space H2(U). We consider a scale of Hilbert spaces on U that includes the Hardy space, the weighted Bergman spaces, the weighted Dirichlet spaces, and in particular the Drury–Arveson space, and the Dirichlet space D. For each of these spaces, we prove a Paley–Wiener theorem, some structure theorems, and provide some applications. In particular we prove that the norm of the Dirichlet space modulo constants D˙ is the unique Hilbert space norm that is invariant under the action of the group of automorphisms of U.
articolo
Arcozzi, Nicola; Monguzzi, Alessandro; Peloso, Marco M.; Salvatori, Maura
(2019). Paley–Wiener Theorems on the Siegel Upper Half-Space [journal article - articolo]. In JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. Retrieved from http://hdl.handle.net/10446/202830
File allegato/i alla scheda:
File Dimensione del file Formato  
2019 - AMPS - Paley Wiener Theorems On The Siegel Upper Half Space.pdf

Solo gestori di archivio

Versione: publisher's version - versione editoriale
Licenza: Licenza default Aisberg
Dimensione del file 608.68 kB
Formato Adobe PDF
608.68 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Aisberg ©2008 Servizi bibliotecari, Università degli studi di Bergamo | Terms of use/Condizioni di utilizzo

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10446/202830
Citazioni
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact